Proceedings of the Japan Academy

Cotangential decomposition of the sheaf $\mathcal{D'}/\mathcal{E}$

Daisuke Fujiwara and Kôichi Uchiyama

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 49, Number 6 (1973), 403-406.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519292

Digital Object Identifier
doi:10.3792/pja/1195519292

Mathematical Reviews number (MathSciNet)
MR0341070

Zentralblatt MATH identifier
0271.35070

Subjects
Primary: 46F05: Topological linear spaces of test functions, distributions and ultradistributions [See also 46E10, 46E35]
Secondary: 58G05

Citation

Fujiwara, Daisuke; Uchiyama, Kôichi. Cotangential decomposition of the sheaf $\mathcal{D'}/\mathcal{E}$. Proc. Japan Acad. 49 (1973), no. 6, 403--406. doi:10.3792/pja/1195519292. https://projecteuclid.org/euclid.pja/1195519292


Export citation

References

  • Hormander, L.: Fourier integral operators. I. Acta Math., 127, 79-183 (1971).
  • Hormander, L.: Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients. Comm. Pure Appl. Math., 24, 671-704 (1971).
  • Sato, M., and M. Kashiwara: Structure of hyperfunctions. Sugaku no Ayumi, 15, 9-72 (1970) (in Japanese).
  • Sato, M., T. Kawai, and M. Kashiwara: Microf unctions and Pseudo-differential Equations. Proceedings of a Conference at Katata 1971. Lecture Notes in Math., 287, Springer (1973).